Some nonstandard stochastic volatility models and their estimation using structured hidden Markov models

Langrock R, MacDonald IL, Zucchini W (2011)
Journal of Empirical Finance 19(1): 147-161.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Langrock R, MacDonald IL, Zucchini W. Some nonstandard stochastic volatility models and their estimation using structured hidden Markov models. Journal of Empirical Finance. 2011;19(1):147-161.
Langrock, R., MacDonald, I. L., & Zucchini, W. (2011). Some nonstandard stochastic volatility models and their estimation using structured hidden Markov models. Journal of Empirical Finance, 19(1), 147-161.
Langrock, R., MacDonald, I. L., and Zucchini, W. (2011). Some nonstandard stochastic volatility models and their estimation using structured hidden Markov models. Journal of Empirical Finance 19, 147-161.
Langrock, R., MacDonald, I.L., & Zucchini, W., 2011. Some nonstandard stochastic volatility models and their estimation using structured hidden Markov models. Journal of Empirical Finance, 19(1), p 147-161.
R. Langrock, I.L. MacDonald, and W. Zucchini, “Some nonstandard stochastic volatility models and their estimation using structured hidden Markov models”, Journal of Empirical Finance, vol. 19, 2011, pp. 147-161.
Langrock, R., MacDonald, I.L., Zucchini, W.: Some nonstandard stochastic volatility models and their estimation using structured hidden Markov models. Journal of Empirical Finance. 19, 147-161 (2011).
Langrock, Roland, MacDonald, Iain L., and Zucchini, Walter. “Some nonstandard stochastic volatility models and their estimation using structured hidden Markov models”. Journal of Empirical Finance 19.1 (2011): 147-161.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar